# SDR 96ZZZX1385

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1874M
- Make and model: Hughes OH-6A
- Aircraft serial: 691183
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 1104
- Condition: Wire Broken
- Location: Antenna
- Component: Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK TRANSMISSION BATTERY VOLTAGE GOOD.  WIRE BROKEN OFF ANTENNA CONNECTOR INSIDE TRANSMITTER FROM CIRCUIT BOARD.  RETURNED TO MANUFACTURER FOR REPAIR.
